# SDR ASAA2021090435862

- Difficulty date: September 4, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 27,864 hours, 8,905 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1714970501
- Part serial: 0000493
- Condition: Failed
- Location: E/E Bay
- Part time: 70,402 hours, 33,006 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C (N8234000 FMC NAV DATA UPDATE) FAILED LOAD. MESSAGE: DATA LOAD IN-OP, NDB MEMORY FAIL. WOULD NOT CROSSLOAD BACK TO #1 AFTER FAILED ATTEMPTS. GROUNDED - YES. REMOVED AND REPLACED #1 FMCS COMPUTER REF B737-900 AMM 34-61-02. ALL TEST PASS. GROUND VERIFICATION TEST SUCCESSFUL.
